Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Left ovary removed, irregular periods, no periods this month, not pregnant. Normal symptoms?

I had my left ovary removed in March 2012 and have since had irregular periods. I am 40 years old and typically one month, it would be fine, starting at the 4 week mark and then the next month, it would be 5+ weeks before I would get it. It would just contunue to alternate like that month to month. This time, I am going on 7 weeks without having my cycle. I am not pregnant and just wondering if this is a normal thing after an ovary removal, or if it is something that I should consult my OB/GYN about. Thank you
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Well i would like to know whether the flow is a normal or heavy and whether associated with pain abdomen.If the flow is normal and is delayed , i don't think you have to worry as this can be the symptom of a waning ovarian function of the other ovary, which can be assumed normal as per your age.So don't worry. take care
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor